# SDR MASA200300475

- Difficulty date: December 3, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 13,168 hours, 10,930 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: T/O Config
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH PHX, ABORTED TAKEOFF AND RETURNED TO GATE REPORTING AN AILRON CONFIG EICAS MESSAGE.  MX PERFORMED A FUNCTIONAL TEST OF THE AILRON SYSTEM ON THE GROUND BUT COULD NOT DUPLICATE THE PROBLEM AND RETURNED THE AIRCRAFT TO SERVICE.  NO PARTS USED.
